Bertrand Curves of AW( )-Type in the Equiform Geometry of the Galilean Space
Sezai Kızıltuğ and
Yusuf Yaylı
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We consider curves of AW( )-type ( ) in the equiform geometry of the Galilean space . We give curvature conditions of curves of AW( )-type. Furthermore, we investigate Bertrand curves in the equiform geometry of . We have shown that Bertrand curve in the equiform geometry of is a circular helix. Besides, considering AW( )-type curves, we show that there are Bertrand curves of weak AW(2)-type and AW(3)-type. But, there are no such Bertrand curves of weak AW(3)-type and AW(2)-type.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/402360.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/402360.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:402360
DOI: 10.1155/2014/402360
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().